Skip to content

Computation and Analysis of Multiple Structural Change Models

Bai, J., & Perron, P. (2003). Computation and Analysis of Multiple Structural Change Models. Journal of Applied Econometrics, 18(1), 1-22.

Type
Journal article
Intellectual base
Primary research
Year
2003
Volume
18
Issue
1
Pages
1-22
DOI
10.1002/jae.659
DOI registrant
Wiley
Link
https://doi.org/10.1002/jae.659

Cited by

3 citations across 3 artifacts.

Each citation links to the sentence it supports in the citing article.

Domain-specific

Mechanisms

Verification

Does it exist? Confirmed. This work's DOI resolves to a registered record, which fixes its identity. That is all it fixes.

Does it back the claim? Not recorded. Neither this nor any other of the 3 citations of this work carries a recorded support check.

Support is checked per citation rather than per work — the same source can be cited soundly in one article and wrongly in another. Per-citation recording began recently, so a citation with no recorded check is a gap in the record rather than evidence it went unchecked.

See how references were verified.

Registry ID ref:a471d51efba8 · see in the full table